American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Evan M. Bullock. Subcanonical points on algebraic curves. Trans. Amer. Math. Soc. 365 (2013) 99-122.
Abstract, references, and article information
View Article: PDF

[2] Eduardo Esteves and Parham Salehyan. Limit Weierstrass points on nodal reducible curves. Trans. Amer. Math. Soc. 359 (2007) 5035-5056. MR 2320659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ta Thi Hoai An and Julie Tzu-Yueh Wang. Unique range sets and uniqueness polynomials for algebraic curves. Trans. Amer. Math. Soc. 359 (2007) 937-964. MR 2262838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marco Matone. Eigenfunctions of the Laplacian acting on degree zero bundles over special Riemann surfaces. Trans. Amer. Math. Soc. 356 (2004) 2989-3004. MR 2052938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Scott Ahlgren and Matthew Papanikolas. Higher Weierstrass points on $X_{0}(p)$. Trans. Amer. Math. Soc. 355 (2003) 1521-1535. MR 1946403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Letterio Gatto and Fabrizio Ponza. Derivatives of Wronskians with applications to families of special Weierstrass points. Trans. Amer. Math. Soc. 351 (1999) 2233-2255. MR 1615963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sadok Kallel. Divisor spaces on punctured Riemann surfaces. Trans. Amer. Math. Soc. 350 (1998) 135-164. MR 1443879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher Towse. Weierstrass points on cyclic covers of the projective line. Trans. Amer. Math. Soc. 348 (1996) 3355-3378. MR 1357406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. I. Hutchinson. On certain hyperabelian functions which are expressible by theta series . Trans. Amer. Math. Soc. 7 (1906) 21-25. MR 1500729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Wesley Young. On the group of sign $(0,3;2,4,\infty)$ and the functions belonging to it . Trans. Amer. Math. Soc. 5 (1904) 81-104. MR 1500662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1